JournalsifbVol. 6 , No. 1DOI 10.4171/ifb/89

Stability in a two-dimensional combustion model

  • Josephus Hulshof

    Vrije Universiteit, Amsterdam, Netherlands
  • Luca Lorenzi

    Università di Parma, Italy
Stability in a two-dimensional combustion model cover

Abstract

We study the stability of a planar travelling wave in the two-dimensional NEF-combustion model when the reduced Lewis number is equal to zero. The functional analytic setting consists of spaces of suitably exponentially weighted H\"older continuous functions. By exploiting the appearance of the integrated Burgers' equation in the equations for perturbations of the wave we avoid the usual assumption that the perturbation must be localized in the lateral space coordinate.